Vol 3, No 4 (2011)

Journal of Mathematics Research, Vol. 3, No. 4, November 2011

Table of Contents


Optimal Couplings of Kantorovich-Rubinstein-Wasserstein Lp-distance PDF
Yinfang Shen p3
An M[X]/G/1 Queue with Bernoulli Schedule General Vacation Times, General Extended Vacations, Random Breakdowns, General Delay Times for Repairs to Start and General Repair Times PDF
Rehab Khalaf, Kailash C. Madan, Cormac A. Lukas p8
Some New Families of Prime Cordial Graphs PDF
S K Vaidya, N H Shah p21
On Modeling the Volatility of Nigerian Stock Returns Using GARCH Models PDF
C. E. Onwukwe, B. E. E. Bassey, I. O. Isaac p31
Weak Convergence of Ishikawa Iteration with Error for Pseudo Contractive Mappings in Hilbert Spaces PDF
Dingping Wu p44
Ranking Decision Making Unit with Stochastic Data Using Jam Model PDF
M. Nabahat, F. Esmaeeli Sangari, S. M. Mansourfar p50
One Property of Bregman Projection onto Closed Convex Sets in Banach Spaces and Applications PDF
Yong Zhang, Quangang Li, Xiyao Zou p55
Relative Global Error Control in the RKQ Algorithm for Systems of Ordinary Differential Equations PDF () PDF
Justin Steven Prentice p59
Study on Integral Operators by Using Komato Operator on a New Class of Univalent Functions PDF
Abdolreza Tehranchi, Ahmad Mousavi, M. Waghefi p67
Weighted Pseudo-almost Periodic Solutions of Neutral Integral and Differential Equations PDF
Hui Zhou, Zongfu Zhou p74
Fuzzy Shortest Path Problem Based on Index Ranking PDF
S. Elizabeth, L. Sujatha p80
Exact Multi-soliton Solution for the (3+1)-D Jimbo-Miwa Equation PDF
Xichao Deng, Zhenhui Xu p89
On the Proof of Existence of a Limit Cycle for the Prigogine Brusselator Model PDF
Abdulla Azamov, Gafurjan Ibragimov, Odiljon Axmedov, Fudziah Ismail p93
Optimization of Launched Parameters of the Railgun with Internal Penalty Function Method PDF
Wen Liu, Haijun Zhang, Xiangzhong Bai, Leilei Wang p99
Some New Families of E-Cordial Graphs PDF
S K Vaidya, Lekha Bijukumar p105
Iteration Distribution of Prime Numbers PDF
Dan Liu p112
Folding of the Chaotic General Tree and it's Chains PDF
Mabrouk El-Ghoul El-Ghoul, Shereen Adel Mousa p118
Relation Between the Smallest and the Greatest Parts of the Partitions of n PDF
I. Ramabhadra Sarma, K. Hanuma Reddy, S. Rao Gunakala, D.M.G. Comissiong p133
Higher Dimensional Irreducible Representations of the Pure Braid Group PDF
Mohammad N. Abdulrahim, Hassan A Tarraf p141
Fall Coloring on Product of Cycles and Powers PDF
Chandra Kumar, T. Nicholas, S. Somasundaram p152
Certain Results and Tables Relating to QSS-1 with Multiple RGS Plan as Reference Plan PDF
V. Kaviyarasu, K. K. Suresh p158
Sufficient Conditions for Evasion in a Linear Differential Game PDF
Nodir Umrzakov, Gafurjan Ibragimov p168

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Journal of Mathematics Research   ISSN 1916-9795 (Print)   ISSN 1916-9809 (Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the 'ccsenet.org' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.